# SDR AALA201709229015

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5367010900600
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT FLOOR SUPPORT AT Y1732 BETWEEN FRAMES 65 AND 66.   REPLACED THE FLOOR SUPPORT IAW SRM 51-73-11 AND 51-42-11.
